Asymptotics of Photonic Band Structures for Doubly-periodic Arrays
We examine the allowed modes of polarized electromagnetic waves moving through a doubly periodic material with a cermet topology. We present analytical results for the dispersion relations in two cases; firstly when the inclusions have arbitrary shape but the wavelength of the waves is long compared to the scale size of the material; secondly when the inclusions are circular yet are considered to be very small.
Unable to display preview. Download preview PDF.
- McPhedran, R. C. and Dawes, D. H. (1992). Lattice sums for an electromagnetic scattering problem. J. Electromagn. Waves Appl., 6:1327–1340.Google Scholar
- McPhedran, R. C., Nicorovici, N. A., Botten, L. C., and Bao, K.-D. (1997). Green’s function, lattice sum and Rayleigh’s identity for a dynamic scattering problem, volume 96 of IMA Volumes in Mathematics and its Applications, pages 155–186. Springer-Verlag, New York.Google Scholar
- Strutt, J. W. (1892). On the influence of obstacles arranged in rectangular order upon the properties of a medium. Phil. Mag., 34:481–502.Google Scholar